Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sean10

So What's Left?

Recommended Posts

I'm 28 years old and feel so hopeless - I have had sevre cystic acne since I was a 14 year old kid. I finished my fith course of accutane about a month ago, and like all the other times, it was a miracle drug, cleared my skin completely; then I came off it. This time, I was completely clear after just over 6 weeks, and when I came off it at 6 months, I hadn't had a single spot in almost 4 months. Now, just 1 month afte finishing, it's back with a vengeance.

About 3 months ago, I took a new job and moved to a new city and have been loving my new life with my clear skin. I have been doing great and work and made a lot of new friends; but now? Now I absolutely dread going to work and getting on public transport and having to stand close to other commuters. I don't want to see any of the new friends I've made because they've known me with clear skin and I think my outbreaks will be far more noticeable to them.

I have tried the regimen in the past, with very limited success. I've tried about every topical cream, steroid and antibiotic and imagineable and I just don't see any light at the end of this long, painful tunnel. What's left to do? Go on accutane again, for a SIXTH time? Maybe this time it'll clear up for a few days before coming back....

Share this post


Link to post
Share on other sites

I know exactly how you feel. Every time I get clear, it's always temporary. Have you tried any supplements, though? I got my skin almost entirely clear taking a vitamin B complex, vitamin D3, beta carotene, zinc, and vitamin C. I stopped taking vitamin C based on some reports I read, but stopping it didn't affect my skin. You can also use a homemade vitamin C serum. I recently added DIM, which you probably wouldn't need if you're male. You may also want to try niacinamide. I read some amazing reviews, so I'm going to give it a try.

Share this post


Link to post
Share on other sites

I feel you, Im on my 3 rd course myself. How long and how many mg were you on each time? Also are you a male or female?

Share this post


Link to post
Share on other sites

I know exactly how you feel. Every time I get clear, it's always temporary. Have you tried any supplements, though? I got my skin almost entirely clear taking a vitamin B complex, vitamin D3, beta carotene, zinc, and vitamin C. I stopped taking vitamin C based on some reports I read, but stopping it didn't affect my skin. You can also use a homemade vitamin C serum. I recently added DIM, which you probably wouldn't need if you're male. You may also want to try niacinamide. I read some amazing reviews, so I'm going to give it a try.

I haven't tried any supplements as I was told to avoid Zinc and Vit D while on roaccutane. I will look into it though, I've got nothing else to lose.

I feel you, Im on my 3 rd course myself. How long and how many mg were you on each time? Also are you a male or female?

80mg for 6 months each time. Completley clear every time, then it comes back extremley quickly

Share this post


Link to post
Share on other sites

I know exactly how you feel. Every time I get clear, it's always temporary. Have you tried any supplements, though? I got my skin almost entirely clear taking a vitamin B complex, vitamin D3, beta carotene, zinc, and vitamin C. I stopped taking vitamin C based on some reports I read, but stopping it didn't affect my skin. You can also use a homemade vitamin C serum. I recently added DIM, which you probably wouldn't need if you're male. You may also want to try niacinamide. I read some amazing reviews, so I'm going to give it a try.

I haven't tried any supplements as I was told to avoid Zinc and Vit D while on roaccutane. I will look into it though, I've got nothing else to lose.

>I feel you, Im on my 3 rd course myself. How long and how many mg were you on each time? Also are you a male or female?

80mg for 6 months each time. Completley clear every time, then it comes back extremley quickly

I think what Im going to do is is either try to maintain it with a topical after or maybe a low course of accutane for a long time.. I dont know what else there is to try..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×